Volume 142,
Numbers 1-3,
July 1995
- Ahmed Ainouche:
A common generalization of Chvátal-Erdös' and Fraisse's sufficient conditions for hamiltonian graphs.
1-19
Electronic Edition (link) BibTeX
- Dan Archdeacon, David A. Grable:
The genus of a random graph.
21-37
Electronic Edition (link) BibTeX
- Robin J. Chapman:
Shrinking integer lattices.
39-48
Electronic Edition (link) BibTeX
- Biao Gao, Ding-Zhu Du, Ronald L. Graham:
A tight lower bound for the Steiner ratio in Minkowski planes.
49-63
Electronic Edition (link) BibTeX
- Frieda Granot, Michal Penn:
On the integral 4-packing of T-cuts.
65-75
Electronic Edition (link) BibTeX
- M. Gutierrez, L. Oubiña:
Minimum proper interval graphs.
77-85
Electronic Edition (link) BibTeX
- Pentti Haukkanen:
An abstract Möbius inversion formula with number-theoretic applications.
87-96
Electronic Edition (link) BibTeX
- Olof Heden:
Maximal partial spreads and the modular n-queen problem II.
97-106
Electronic Edition (link) BibTeX
- Michael A. Henning:
Irredundance perfect graphs.
107-120
Electronic Edition (link) BibTeX
- Chính T. Hoàng:
Hamiltonian degree conditions for tough graphs.
121-139
Electronic Edition (link) BibTeX
- Meir Katchalski, William McCuaig, Suzanne M. Seager:
Ordered colourings.
141-154
Electronic Edition (link) BibTeX
- George T. Kennedy, Vera Pless:
A coding theoretic approach to extending designs.
155-168
Electronic Edition (link) BibTeX
- J. Körner:
Intersection number and capacities of graphs.
169-184
Electronic Edition (link) BibTeX
- Xiaoyun Lu:
A Hamiltonian game on Kn, n.
185-191
Electronic Edition (link) BibTeX
- Xiang Qing:
Reversible (m, n, k, lambda1, lambda2)-abelian divisible difference sets with k - lambda1 nonsquare.
193-201
Electronic Edition (link) BibTeX
- Lawren Smithline:
Bandwidth of the complete k-ary tree.
203-212
Electronic Edition (link) BibTeX
- Renzo Sprugnoli:
Riordan arrays and the Abel-Gould identity.
213-233
Electronic Edition (link) BibTeX
- Saul Stahl:
Bounds for the average genus of the vertex-amalgamation of graphs.
235-245
Electronic Edition (link) BibTeX
- Armen H. Zemanian:
Connectedness in transfinite graphs and the existence and uniqueness of node voltages.
247-269
Electronic Edition (link) BibTeX
- Frank W. Barnes:
Best packing of rods into boxes.
271-275
Electronic Edition (link) BibTeX
- Guo-Gang Gao, Gena Hahn:
Minimal graphs that fold onto Kn.
277-280
Electronic Edition (link) BibTeX
- Michael Krivelevich:
On a conjecture of Tuza about packing and covering of triangles.
281-286
Electronic Edition (link) BibTeX
- Costas D. Maranas, Christodoulos A. Floudas, Panos M. Pardalos:
New results in the packing of equal circles in a square.
287-293
Electronic Edition (link) BibTeX
- Hirobumi Mizuno, Iwao Sato:
Characteristic polynomials of some graph coverings.
295-298
Electronic Edition (link) BibTeX
Copyright © Sat May 16 23:56:57 2009
by Michael Ley (ley@uni-trier.de)